# SDR DALA2016051203955

- Difficulty date: May 9, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 56,550 hours, 30,715 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PRESSURE LOW.  R & R DOOR SLIDE IAW AMDS 2561-4641.
